# SDR SWAA2018041221141

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A4310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD MOPSILL ANGLE FASTENER HOLES CORRODED.  R&R ANGLE PER SRM & DWG.
